Cookies?
Library Header Image
LSE Research Online LSE Library Services

On the density of stabilizable plants in the class of unstabilizable plants: the real symmetric disk algebra case

Rupp, Rudolf and Sasane, Amol (2009) On the density of stabilizable plants in the class of unstabilizable plants: the real symmetric disk algebra case. Journal of the Franklin Institute, 346 (8). pp. 784-793. ISSN 0016-0032

Full text not available from this repository.

Item Type: Article
Official URL: http://www.elsevier.com/wps/find/journaldescriptio...
Additional Information: © 2009 The Franklin Institute
Library of Congress subject classification: Q Science > QA Mathematics
H Social Sciences > HA Statistics
Sets: Departments > Mathematics
Rights: http://www.lse.ac.uk/library/usingTheLibrary/academicSupport/OA/depositYourResearch.aspx
Date Deposited: 31 Mar 2010 11:45
URL: http://eprints.lse.ac.uk/27645/

Actions (login required)

Record administration - authorised staff only Record administration - authorised staff only